# SDR CA960827017

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: E5307A7
- Condition: Warped Seat
- Location: #3&#4 Cyl Exh
- Part time: 1,976 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A 200 HOUR INSPECTION #3 AND #4 CYLINDERS HAD NO COMPRESSION. THE VALVES WERE NOT SEATING PROPERLY. DUE TO THE HIGH TIME OF THE ENGINE THE ENGINE WAS REPLACED.
